# SDR HAL95028

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 60529042
- Condition: Overheated
- Location: Lt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE COMING OUT OF GROUND COOL FAN INLETS.  LEFT GROUND FAN SIDE OF 'Y' DUCT EXTREMELY HOT.  SUSPECT ELECTRICAL SHORT AT FAN.  REMOVED AND REPLACED THE LEFT GROUND COOLING FAN ASSEMBLY.  THE OPERATIONAL CHECK WAS GOOD AND THE LEAK CHECK GOOD.  NO SMOKE NOTED ON OPS CHECK.  SYTEM OPERATING NORMALLY.  (W)
